# SDR UPS08853645

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV INSTALL EXTERNAL SKIN DOUBLERS AT STA -88 TO -50 AND -29 TO 7 L21R.  INSTALLED DOUBLERS IAW SRM DC-8 53-02-01 FIG 007.
